On the maximality of prime ideals in exchange rings
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 409-422
Printed September 1, 2002
Chan Yong Hong, Nam Kyun Kim, Tai Keun Kwak
Kyung Hee University, Yonsei University, Daejin University
Abstract : We investigate the relationship between various generalizations of von Neumann regularity condition and the condition that every prime ideal is maximal in exchange rings.
Keywords : exchange rings, generalizations of von Neumann regular rings, maximal and prime ideals
MSC numbers : 16E50, 16D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd